• Apr 24, 2017 News! Vol.6, No.4 has been indexed by EI (Inspec).   [Click]
  • Apr 24, 2017 News! Vol.6, No.3 has been indexed by EI (Inspec).   [Click]
  • Mar 16, 2017 News!Vol 7, No 1 has been published with online version 11 original aritcles from 6 countries are published in this issue   [Click]
General Information
    • ISSN: 2010-3697
    • Frequency: Bimonthly
    • DOI: 10.7763/IJMO
    • Editor-in-Chief: Prof. Adrian Olaru
    • Executive Editor: Ms.Yoyo Y. Zhou
    • Abstracting/ Indexing: Engineering & Technology Digital Library, ProQuest, Crossref, Electronic Journals Library, Google Scholar, EI (INSPEC, IET).
    • E-mail ijmo@iacsitp.com
Editor-in-chief
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2014Vol.4(4): 305-309 ISSN: 2010-3697
DOI: 10.7763/IJMO.2014.V4.390

On the Solution of Nonlinear Time-Fractional Generalized Burgers Equation by Homotopy Analysis Method and Modified Trial Equation Method

Haci Mehmet Baskonus, Hasan Bulut, and Yusuf Pandir
Abstract—In this paper, we have executed the Homotopy Analysis Method and Modified Trial Equation Method which has newly been submitted to the literature for obtaining analytical solution of the nonlinear time-fractional generalized Burgers equation occuring in various areas of physics, chemistry, applied sciences, applied mathematics such as modeling of gas dynamics and traffic flow. Then, we have formed a table which includes numerical conclusions for time-fractional generalized Burgers equation. Finally, we have obtained the 2D and 3D surfaces by means of programming language Mathematica 9 in order to interpret in the sense of physical phenomena for analytical solution and approximate solution which have been obtained.

Index Terms—Nonlinear time-fractional generalized Burgers equation, homotopy analysis method, modified trial equation method.

The authors are with the Department of Mathematics, Faculty of Science, Firat University, Elazig, Turkey (e-mail: hbulut@firat.edu.tr, yusufpandir@gmail.com, hmbaskonus@gmail.com).

[PDF]

Cite: Haci Mehmet Baskonus, Hasan Bulut, and Yusuf Pandir, "On the Solution of Nonlinear Time-Fractional Generalized Burgers Equation by Homotopy Analysis Method and Modified Trial Equation Method," International Journal of Modeling and Optimization vol. 4, no. 4, pp. 305-309, 2014.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com